# SDR AALA202108246630

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 31,604 hours, 17,023 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRUISE FLIGHT ECAM ENGINE THRUST LOCKED FOLLOWED BY AUTO FLIGHT AUTO THROTTLE  OFF. AUTOPILOT #1 WAS IN USE. ACCOMPLISHED TSM 22-31-00-810-801-A AND AMM 22-96-00-710-00 WITH NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
